| Catalog Number |
5400121000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer service technician reported that the device is missing the extension assembly and a broken/chipped piece from the lever while it was being serviced at the manufacturer facility.There were no adverse consequences related to this event.The ramp may break into small pieces, posing the risk of a small component becoming lost in a surgical site.
Additional Manufacturer Narrative
H3 corrected to "yes".
Event or Problem Description